# SDR IPXA10561142

- Difficulty date: July 12, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4,  NR 1 SLAT T/E WEDGE UPPER SURFACE HAS 2 EA OUT OF LIMIT DENTS (DUE TO PROXIMITY TO EACH OTHER) AT 15" FROM INBD END AND 6.2500" FWD OF T/E     REPAIRED NR 1 SLAT IAW SRM 51-70-10.
